Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can old age cause white spots all over legs and hands ?

skin problem very small round white spots on all over my arms & legs I m a female aged 55 yrs. fair complexioned having very small white spots all over my arms and legs. Consulted a dermatologist and he said that your skin is aging and no cure is possible . Is this correct and is there any cure for it. there is no itching or burning sensation.Please advice what I should do to get rid of them
Asked On : Sun, 15 May 2011
Answers:  1 Views:  916
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Rekha,thanks for query.There are cells in our skin which produces a chemical called melanin,which is responsible for our skin color and complexion.Due to age or some derangement they may become less active and when ever the old cells are removed as a routine process the cells that are deficient in this pigment take there place.So this white spots appear. bye.
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor